Sh:478

Bib entry
@article{Sh:478,
 author = {Judah, Haim I. and Shelah, Saharon},
 title = {{Killing Luzin and Sierpi\'nski sets}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {120},
 number = {3},
 year = {1994},
 pages = {917--920},
 issn = {0002-9939},
 doi = {10.2307/2160487},
 mrclass = {03E15 (03E35)},
 mrnumber = {1164145},
 mrreviewer = {Eva Coplakova},
 doi = {10.2307/2160487},
 note = {\href{https://arxiv.org/abs/math/9401215}{arXiv: math/9401215}},
 arxiv_number = {math/9401215}
}